X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (145) 145
self-injective algebras (67) 67
algebra (52) 52
self-injective algebra (34) 34
modules (32) 32
mathematics, applied (29) 29
hochschild cohomology (21) 21
galois coverings (17) 17
self-injective rings (17) 17
categories (16) 16
rings (15) 15
stable equivalence (15) 15
16d50 (14) 14
mathematics - representation theory (14) 14
selfinjective algebras (14) 14
16g60 (12) 12
trivial extensions (12) 12
auslander-reiten components (11) 11
auslander-reiten quiver (11) 11
finite (11) 11
galois covering (11) 11
selfinjective algebra (11) 11
tilted algebras (11) 11
16g10 (10) 10
16g70 (10) 10
mathematics, general (10) 10
periodic algebra (10) 10
quivers (10) 10
self-injective ring (10) 10
twisted bimodules (10) 10
algebra and number theory (9) 9
automorphisms (9) 9
mathematical theorems (9) 9
polynomial-growth (9) 9
representation theory (9) 9
preprojective algebras (8) 8
18e30 (7) 7
algebraic geometry (7) 7
associative rings and algebras (7) 7
equivalence (7) 7
finite representation type (7) 7
homomorphisms (7) 7
quasi-frobenius rings (7) 7
rings and algebras (7) 7
self-injective (7) 7
tilted algebra (7) 7
algebras (6) 6
class a (6) 6
commutative rings and algebras (6) 6
injective modules (6) 6
mathematical rings (6) 6
mathematics - rings and algebras (6) 6
non-associative rings and algebras (6) 6
repetitive algebras (6) 6
ring (6) 6
stable module category (6) 6
syzygy (6) 6
16e40 (5) 5
16g20 (5) 5
category theory (5) 5
computer science (5) 5
functors (5) 5
geometry (5) 5
mathematical analysis (5) 5
quasi-tube (5) 5
resolutions (5) 5
simply connected algebras (5) 5
stable equivalences (5) 5
symmetric algebra (5) 5
tame algebras (5) 5
vertices (5) 5
von neumann regular ring (5) 5
biserial algebras (4) 4
classification (4) 4
commutative algebra (4) 4
derived equivalence (4) 4
equivalence relation (4) 4
frobenius algebra (4) 4
integers (4) 4
mathematical objects (4) 4
orbit algebra (4) 4
periodic modules (4) 4
quasi-frobenius (4) 4
quaternion defect-groups (4) 4
repetitive algebra (4) 4
representation-theory (4) 4
representations (4) 4
socle (4) 4
support varieties (4) 4
tame algebra (4) 4
trivial extension (4) 4
16e30 (3) 3
[ math.math-rt ] mathematics [math]/representation theory [math.rt] (3) 3
blocks (3) 3
calabi-yau dimension (3) 3
cohen-macaulay module (3) 3
component quiver (3) 3
components (3) 3
construction (3) 3
continuous (3) 3
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Algebra, ISSN 0021-8693, 07/2018, Volume 505, pp. 490 - 558
A finite-dimensional algebra A over an algebraically closed field K is called periodic if it is periodic under the action of the syzygy operator in the... 
Periodic algebra | Surface algebra | Tame algebra | Syzygy | Self-injective algebra | STABLE EQUIVALENCE | BISERIAL ALGEBRAS | DEFORMED PREPROJECTIVE ALGEBRAS | GENERALIZED DYNKIN TYPE | SYMMETRIC ALGEBRAS | QUATERNION DEFECT-GROUPS | MATHEMATICS | POLYNOMIAL-GROWTH | CLUSTER ALGEBRAS | HOCHSCHILD COHOMOLOGY | SELF-INJECTIVE ALGEBRAS
Journal Article
Journal of Algebra, ISSN 0021-8693, 05/2019, Volume 526, pp. 112 - 165
For a quiver with potential (Q,W) with an action of a finite cyclic group G, we study the skew group algebra ΛG of the Jacobian algebra Λ=P(Q,W). By a result... 
2-representation finite algebra | Quiver with potential | Self-injective algebra | Skew group algebra | MATHEMATICS | CLUSTER CATEGORIES | QUIVERS | Algebra | Mathematics | Naturvetenskap | Natural Sciences | Algebra and Logic | Algebra och logik | Matematik
Journal Article
Journal of Algebra, ISSN 0021-8693, 05/2013, Volume 382, pp. 185 - 202
Motivated by Morita (1958) [4, Section 16] we call a finite dimensional algebra A Morita algebra, if A is the endomorphism ring of a generator–cogenerator... 
Self-injective algebras | Frobenius algebras | Endomorphism algebras | Faithful modules | MATHEMATICS | Algebra
Journal Article
Advances in Mathematics, ISSN 0001-8708, 06/2019, Volume 349, pp. 1036 - 1116
We introduce and study the algebras of generalized quaternion type, being natural generalizations of algebras which occurred in the study of blocks of group... 
Periodic algebra | Symmetric algebra | Tame algebra | Cohen-Macaulay module | Generalized quaternion type | Weighted surface algebra | QUIVERS | POTENTIALS | MATHEMATICS | FINITE | BLOCKS | PERIODIC RESOLUTIONS | CATEGORY | SELF-INJECTIVE ALGEBRAS
Journal Article
Algebras and Representation Theory, ISSN 1386-923X, 4/2019, Volume 22, Issue 2, pp. 387 - 406
We introduce and study the higher tetrahedral algebras, an exotic family of finite-dimensional tame symmetric algebras over an algebraically closed field. The... 
16G60 | Periodic algebra | Associative Rings and Algebras | Tame algebra | Syzygy | Non-associative Rings and Algebras | 16D50 | Commutative Rings and Algebras | Symmetric algebra | Mathematics | 16S80 | 16G20 | MATHEMATICS | TAME | FINITE | SELF-INJECTIVE ALGEBRAS | Computer science | Algebra
Journal Article
Communications in Algebra, ISSN 0092-7872, 04/2019, Volume 47, Issue 4, pp. 1568 - 1577
We prove that every deformed preprojective algebra of Dynkin type is isomorphic to the preprojective algebra of Dynkin type . 
Preprojective algebra | Primary 16D50 | self-injective algebra | Secondary 16G50 | deformed preprojective algebra | periodic algebra | MATHEMATICS | 16G20 | Deformation | Algebra
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 4/2017, Volume 285, Issue 3, pp. 1091 - 1106
For a fixed finite dimensional algebra A, we study representation embeddings of the form $$mod(B)\rightarrow mod(A)$$ m o d ( B ) → m o d ( A ) . Such an... 
Homological embedding | 16E30 | Preprojective algebra | Mathematics, general | Mathematics | 16G20 | Self-injective algebra | MATHEMATICS | CATEGORIES | TILTING MODULES | Algebra
Journal Article
Journal of Algebra, ISSN 0021-8693, 01/2014, Volume 397, pp. 365 - 378
We show that when constructing twisted trivial extensions for a graded self-injective algebra, the returning arrows appear in the quiver, and in the meantime... 
Calabi–Yau algebra | Returning arrow | Self-injective algebra | Trivial extension | Artin–Schelter regular algebra | Artin-Schelter regular algebra | Calabi-Yau algebra | MATHEMATICS | MODULES | DIMENSION-3 | DEFORMATION | Algebra
Journal Article
Proceedings - Mathematical Sciences, ISSN 0253-4142, 11/2015, Volume 125, Issue 4, pp. 477 - 485
Let k be an algebraically closed field, A a finite dimensional connected (p,q)-Koszul self-injective algebra with p,q≥2. In this paper, we prove that the... 
Yoneda algebras | Secondary: 16G20, 16E40 | self-injective algebras | Mathematics, general | Mathematics | Almost Koszul algebras | Primary: 16E05 | MATHEMATICS | Analysis | Algebra
Journal Article
Algebras and Representation Theory, ISSN 1386-923X, 4/2019, Volume 22, Issue 2, pp. 425 - 435
Let k be an algebraically closed field. For a graded algebra, Mori introduced a notion of cogeometric pair (E, σ), where E ⊂ ℙ n − 1 $E\subset \mathbb... 
Self-injective Koszul algebras | 16W50 | Hochschild cohomology rings | Non-associative Rings and Algebras | Koszul dual | Commutative Rings and Algebras | 16E05 | Mathematics | 16E40 | Associative Rings and Algebras | AS-regular algebras | 16D50 | Cogeometric algebras | Geometric algebras | 16S37 | 16S38 | MATHEMATICS | MODULES | SUPPORT VARIETIES | Algebra
Journal Article
Journal of Algebra, ISSN 0021-8693, 12/2015, Volume 443, pp. 200 - 269
Journal Article
Communications in Algebra, ISSN 0092-7872, 11/2017, Volume 45, Issue 11, pp. 5014 - 5024
Let Γ n be the cone of an (n−1)-complete algebra over an algebraically closed field k. In this paper, we prove that if the bound quiver of Γ n is a truncation... 
returning arrows | Primary: 16G10 | Secondary: 16S34 | Covering spaces | n-complete algebra | McKay quiver | MATHEMATICS | SELF-INJECTIVE ALGEBRAS | Algebra
Journal Article
Representation Theory of the American Mathematical Society, ISSN 1088-4165, 11/2018, Volume 22, Issue 8, pp. 223 - 245
Let \frak g be a simple finite-dimensional Lie algebra over an algebraically closed field \mathbb{F} of characteristic 0. We denote by \mathrm {U}(\frak g) the... 
W-algebras | Zigzag algebras | Self-injective modules | Primitive ideals | MATHEMATICS | SLICES | self-injective modules | MODULES | PRIMITIVE-IDEALS | ENVELOPING-ALGEBRAS | VARIETIES | CLASSIFICATION | SEMISIMPLE LIE-ALGEBRA | zigzag algebras
Journal Article
Semigroup Forum, ISSN 0037-1912, 8/2015, Volume 91, Issue 1, pp. 213 - 223
We prove that the semigroup algebra of an ample semigroup $$S$$ S over a field is Frobenius if and only if $$S$$ S is a finite inverse semigroup. 
Semigroup algebra | Mathematics | Algebra | Frobenius algebra | Ample semigroup | Right (left) self-injective algebra | MATHEMATICS
Journal Article
Journal of Pure and Applied Algebra, ISSN 0022-4049, 04/2019, Volume 223, Issue 4, pp. 1548 - 1589
We describe the dimensions of low Hochschild cohomology spaces of exceptional periodic representation-infinite algebras of polynomial growth. As an application... 
GALOIS COVERINGS | MATHEMATICS | MATHEMATICS, APPLIED | MODULES | FINITE | PREPROJECTIVE ALGEBRAS | SELFINJECTIVE ALGEBRAS | SELF-INJECTIVE ALGEBRAS | WEAKLY SYMMETRIC ALGEBRAS | EQUIVALENCE CLASSIFICATION | Computer science | Algebra
Journal Article
Journal of Pure and Applied Algebra, ISSN 0022-4049, 11/2018, Volume 222, Issue 11, pp. 3432 - 3447
We describe the structure of finite dimensional selfinjective algebras over an arbitrary field without short cycles of indecomposable modules. 
GALOIS COVERINGS | MATHEMATICS | MATHEMATICS, APPLIED | TILTED ALGEBRAS | QUIVERS | TRIVIAL EXTENSIONS | SELF-INJECTIVE ALGEBRAS | FINITE REPRESENTATION TYPE
Journal Article
Journal of Algebra, ISSN 0021-8693, 03/2016, Volume 449, pp. 22 - 49
We construct nontrivial auto-equivalences of stable module categories for elementary, local symmetric algebras over a field k. These auto-equivalences are... 
Stable equivalence | Endo-trivial module | MATHEMATICS | ENDOTRIVIAL MODULES | FINITE | P-GROUPS | SELF-INJECTIVE ALGEBRAS | CATEGORIES | AUTOEQUIVALENCES | Analysis | Algebra
Journal Article
manuscripta mathematica, ISSN 0025-2611, 1/2017, Volume 152, Issue 1, pp. 199 - 222
In our preceding paper a generating set of the derived Picard group of a selfinjective Nakayama algebra was constructed combining some previous results for... 
Geometry | Topological Groups, Lie Groups | Calculus of Variations and Optimal Control; Optimization | 18E30 | Mathematics, general | Algebraic Geometry | Mathematics | 16D90 | Number Theory | 20F36 | ARTIN GROUPS | MATHEMATICS | BRAID-GROUPS | COMPLEXES | EQUIVALENCES | HOCHSCHILD COHOMOLOGY | AUTOMORPHISMS | SELF-INJECTIVE ALGEBRAS | CATEGORIES | Algebra | Electric generators
Journal Article
Journal of Algebra, ISSN 0021-8693, 03/2016, Volume 450, pp. 458 - 486
Using the E-algebraic branching systems, various graded irreducible representations of a Leavitt path K-algebra L of a directed graph E are constructed. The... 
Graded modules | Graded irreducible representations | Leavitt path algebras | Graded self-injective modules | Arbitrary graphs | Primitive ideals | Finitely presented graded simple modules | MATHEMATICS | SOCLE | SIMPLE MODULES | Algebra
Journal Article
Communications in Algebra, ISSN 0092-7872, 06/2016, Volume 44, Issue 6, pp. 2305 - 2335
We introduce and study the notion of pseudo-Frobenius graded algebra with enough idempotents, showing that it follows the pattern of the classical concept of... 
Pseudo-Frobenius algebra | Nakayama automorphism | Self-injective algebra | 16Gxx | Covering functor | Nakayama form | Algebra | Representations | Mathematical analysis | Rings (mathematics)
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.